Alert archive / New York / Wind Advisories in 2017
Wind Advisory 17, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Dec 12, 2017, 3:15 PM EST for 11 counties in New York; Berkshire County, Massachusetts. It took effect at Dec 13, 2017, 7:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2017, 3:15 PM EST (20:15 UTC)
- In effect from
- Dec 13, 2017, 7:00 AM EST
- Expired
- Dec 13, 2017, 6:04 PM EST
- In force
- 11 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 9 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 545 m²/s²
- 0-3 km storm-relative helicity
- 628 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363 WWUS71 KALY 122015 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 315 PM EST Tue Dec 12 2017 MAZ001-025-NYZ038>040-047>054-058-061-063-082-131000- /O.NEW.KALY.WI.Y.0017.171213T1200Z-171214T0000Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Northern Fulton- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, and Caroga Lake 315 PM EST Tue Dec 12 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Albany has issued a Wind Advisory, which is in effect from 7 AM to 7 PM EST Wednesday. * Locations...Mohawk and Schoharie Valleys, eastern Catskills, Greater Capital District, northern and central Taconics and Berkshires. * Winds...West to northwest 15 to 25 mph with gusts up to 50 mph. * Timing...7 AM to 7 PM Wednesday. * Impacts...Downed trees, tree limbs and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$
3 follow-up statements
061 WWUS71 KALY 130827 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 327 AM EST Wed Dec 13 2017 MAZ001-025-NYZ038>040-047>054-058-061-063-082-140000- /O.CON.KALY.WI.Y.0017.171213T1200Z-171214T0000Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Northern Fulton- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, and Caroga Lake 327 AM EST Wed Dec 13 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * Locations...Mohawk and Schoharie Valleys, eastern Catskills, Greater Capital District, northern and central Taconics and Berkshires. * Winds...West to northwest 15 to 25 mph with gusts up to 50 mph. * Timing...7 AM to 7 PM Wednesday. * Impacts...Downed trees, tree limbs and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$
204 WWUS71 KALY 132033 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 333 PM EST Wed Dec 13 2017 MAZ001-025-NYZ038>040-047>054-058-061-063-082-140000- /O.CON.KALY.WI.Y.0017.000000T0000Z-171214T0000Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Northern Fulton- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, and Caroga Lake 333 PM EST Wed Dec 13 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * Locations...Mohawk and Schoharie Valleys, eastern Catskills, Greater Capital District, northern and central Taconics and Berkshires. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Timing...Through 7 PM this evening. * Impacts...Downed trees, tree limbs and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 31 to 39 mph or gusts will range between 46 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds subside. && $$
555 WWUS71 KALY 132304 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 604 PM EST Wed Dec 13 2017 MAZ001-025-NYZ038>040-047>054-058-061-063-082-140015- /O.CAN.KALY.WI.Y.0017.000000T0000Z-171214T0000Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Northern Fulton- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, and Caroga Lake 604 PM EST Wed Dec 13 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Albany has cancelled the Wind Advisory. Winds gusts have diminished but will still gust up to 35 mph through this evening and then will drop off to less than 15 mph by daybreak Thursday. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Dec 12, 1:18 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Dec 12, 1:18 PM EST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Albany NY
118 PM EST Tue Dec 12 2017
.SYNOPSIS...
Low pressure will bring a wintry mix of precipitation to
the area today, with moderate to heavy snow accumulation across the
northern part of the forecast area. As the storm intensifies this
evening, an arctic front will cross the area changing any mixed
precipitation back to all snow. Wednesday will be cold and blustery
with snow showers and biting wind chills, as lake effect snow
develops downwind of the Great Lakes.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 118 PM EST...cold front has passed through Rome and
Binghamton, NY. Still progged to pass through the Capital
District around 5-6PM. This front may bring a brief snow squall
and a flash freeze to the Capital District which could make for
a rough evening commute.
Ahead of the front, strong warm air advection and overrunning
may produce a period of heavy snow this afternoon across the
Taconics, Litchfield Hills, Berkshires and Southern Vermont.
Radar loop shows this heavier precipitation developing now.
There may also be a period of light snow this evening behind
the cold front across the area. Satellite loop shows upper
trough becoming negatively tilted and cooling cloud tops just to
the west of the front.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Strong cold advection is expected this evening as upslope
blocked flow should result in additional snow showers into the
higher terrain tonight. Meanwhile, the surface cyclone tracks
into far northern Maine on Wednesday, it is forecast to deepen
considerably to a possible sub-975 mb low during the afternoon.
With a strengthening pressure gradient and favorable mixing
developing based on cold advection regime, it will become quite windy.
The W-NW flow direction and forecast soundings indicating
mixing heights close to 850 mb appear favorable for at least
advisory level wind gusts. Will continue the mention the
potential for strong winds in the HWO. Upslope snow showers will
continue into Wednesday, then will tend to decrease during the
afternoon as the center of the upper low tracks into northern
Maine. However, lake effect snow will develop downwind of Lake
Ontario as H850 temperatures fall close to -20C. Flow
trajectory forecast to be around 295-300 degrees, which would
favor the western Mohawk valley for at least some light to
perhaps moderate accumulations. It will be quite chilly as the
wind chill temperatures will drop back to the single digits
across most of the region with below zero values into the Dacks.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
We start the period with a upper disturbance quickly diving out
of Canada and swinging through the Mid-Atlantic region
Wednesday night. Surface winds will be brisk overnight, and
combined with fresh snowpack and a cold air mass, temperatures
will fall into the teens but near zero degrees in the
Adirondacks. Some lake effect snow may be possible downwind of
Lake Ontario as winds generally remain out of the west. The
upper disturbance should pass well south of New York early
Thursday morning with potentially a few showers making it into
the southern reaches of the forecast area.
High pressure briefly builds into the region Thursday night into
Friday with continued below normal temperatures, in the upper teens
to mid 20s for highs.
A progressive clipper-type low will progress through the region on
Friday into Saturday with the possibility of phasing with a coastal
low traversing up the Eastern Seaboard. This low may provide a quick
shot of snow over the entire region with very light accumulations.
Brief lake-effect snow may develop over the western Adirondacks
Saturday night into Sunday morning due to westerly low-level flow
taking advantage of the long fetch/moisture of Lake Ontario.
There is the potential for yet another low pressure system to
approach and move through area from the Great Lakes region Sunday
into Monday. There is potential for some light snow accumulations.
However, there is variability among the global model solutions at
this time so kept pops in the slight chance to chance category for
now.
High temperatures should return to normal over the weekend with
highs in the upper 20s to mid 30s. Lows will remain chilly, in the
upper single digits to near 20 degrees.&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Periods of snow will continue through the morning hours across
all TAF sites, with the exception of KPOU where mostly rain is
expected. A dry slot will work its way into the region mid-
morning which should help taper the precipitation and warm
temperatures enough for the snow to become a rain/snow mix. This
may help improve conditions from IFR to MVFR for a period of
time. Conditions may once again drop to IFR this evening as
more snow associated with the cold front moves through the area.
South to southeast winds at 5 to 10 kts will continue through
the day before becoming northwesterly behind the cold frontal
passage. Winds will then become gusty at 20 to 30 mph towards
the end of the TAF period.
Outlook...
Wednesday Night: Low Operational Impact. Breezy NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: Slight Chance of SN.
Saturday: Low Operational Impact. Slight Chance of SN.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SN.
&&
.HYDROLOGY...
No hydrologic problems are expected during the next week.
Cold weather with periods of snow and snow showers are forecast
much of the time. Some rain will mix with snow from around the
Hudson Valley south and east, but any rainfall amounts will be
light and not have any impacts on river levels.
Ice will form and thicken on area lakes and rivers and some
river gauges may start to show erroneous readings due to ice by
the end of the week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Weather Advisory until 7 PM EST this evening for NYZ038-
039-041-058-063-082-084.
Winter Storm Warning until 7 AM EST Wednesday for NYZ032-033-
042-043-083.
MA...Winter Weather Advisory until 7 PM EST this evening for MAZ001-
025.
VT...Winter Weather Advisory until 7 PM EST this evening for VTZ013-
015.
Winter Storm Warning until 7 AM EST Wednesday for VTZ014.
&&
SYNOPSIS...SND
NEAR TERM...SND/BGM
SHORT TERM...BGM
LONG TERM...Cebulko/JVM
AVIATION...SND
HYDROLOGY...BGM/JPVHazardous weather outlook, Dec 12, 5:35 AM EST, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 535 AM EST Tue Dec 12 2017 NYZ032-033-042-043-083-VTZ014-131200- Northern Herkimer-Hamilton-Northern Warren-Northern Washington- Southeast Warren-Western Windham- 535 AM EST Tue Dec 12 2017 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... This Hazardous Weather Outlook is for the Western Adirondacks, Glens Falls and Lake George Region of eastern New York, and western Windham County in southern Vermont. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Strong west to northwest winds will develop on Wednesday. Wind gusts may exceed 45 mph. If conditions become more certain, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send snowfall reports to the National Weather Service. NYZ038-039-041-082-084-VTZ013-015-131200- Southern Herkimer-Southern Fulton-Northern Saratoga-Northern Fulton- Southern Washington-Bennington-Eastern Windham- 535 AM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY... This Hazardous Weather Outlook is for the Western and central Mohawk Valley, extreme southern Adirondacks, and Saratoga Region of eastern New York, and Bennington and eastern Windham Counties in southern Vermont. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Strong west to northwest winds will develop on Wednesday. Wind gusts may exceed 45 mph. If conditions become more certain, a Wind Advisory would be issued. Also, lake effect snow will become increasingly likely across the western Mohawk Valley Wednesday into Wednesday night. If conditions become more certain, a Lake Effect Snow Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send snowfall reports to the National Weather Service. NYZ058-063-131200- Western Greene-Western Ulster- 535 AM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY... This Hazardous Weather Outlook is for the eastern Catskills of east central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Strong west to northwest winds will develop on Wednesday. Wind gusts may exceed 45 mph. If conditions become more certain, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send snowfall reports to the National Weather Service. MAZ001-025-131200- Northern Berkshire-Southern Berkshire- 535 AM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY... This Hazardous Weather Outlook is for the Berkshires of western Massachusetts. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Strong west to northwest winds will develop on Wednesday. Wind gusts may exceed 45 mph. If conditions become more certain, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send reports of snowfall or ice accretion to the National Weather Service. CTZ001-131200- Northern Litchfield- 535 AM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST TUESDAY... This Hazardous Weather Outlook is for the northern Litchfield Hills of northwestern Connecticut. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Strong west to northwest winds will develop on Wednesday. Wind gusts may exceed 45 mph. If conditions become more certain, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send reports of snowfall or ice accretion to the National Weather Service. CTZ013-NYZ040-047>054-059>061-064>066-131200- Southern Litchfield-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess- 535 AM EST Tue Dec 12 2017 .DAY ONE...Today and Tonight. Widespread hazardous weather is low at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong west to northwest winds will develop on Wednesday. Wind gusts may exceed 45 mph. If conditions become more certain, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 12, 12:55 PM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1255 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM SNOW NORTH RIVER 43.74N 74.05W
12/12/2017 M8.0 INCH WARREN NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1704553
ELHLocal storm report, Dec 12, 1:07 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
107 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM SNOW WELLS 43.44N 74.32W
12/12/2017 M10.5 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
1131 AM SNOW WILMINGTON 42.87N 72.88W
12/12/2017 M5.0 INCH WINDHAM VT WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY1704554
EVENT NUMBER ALY1704555
ELHLocal storm report, Dec 12, 1:18 PM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
118 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW 2 SSW ALTAMONT 42.67N 74.05W
12/12/2017 M1.6 INCH ALBANY NY COCORAHS
24-HOUR SNOWFALL.
0830 AM SNOW 2 SE RAVENA 42.44N 73.79W
12/12/2017 M2.0 INCH GREENE NY COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 4 WNW GALWAY 43.04N 74.11W
12/12/2017 M3.0 INCH FULTON NY COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 2 SE NISKAYUNA 42.79N 73.86W
12/12/2017 M1.5 INCH SCHENECTADY NY COCORAHS
24-HOUR SNOWFALL.
0915 AM SNOW 1 ESE WEST WARDSBORO 43.02N 72.83W
12/12/2017 M4.0 INCH WINDHAM VT COCORAHS
24-HOUR SNOWFALL.
0945 AM SNOW ALBANY 42.66N 73.79W
12/12/2017 M1.0 INCH ALBANY NY COCORAHS
24-HOUR SNOWFALL.
1230 PM SNOW 1 WNW WILMINGTON 42.87N 72.88W
12/12/2017 M5.0 INCH WINDHAM VT COCORAHS
24-HOUR SNOWFALL.
1230 PM SNOW 4 ESE EPHRATAH 42.96N 74.48W
12/12/2017 M4.0 INCH MONTGOMERY NY COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER ALY1704556
EVENT NUMBER ALY1704557
EVENT NUMBER ALY1704558
EVENT NUMBER ALY1704559
EVENT NUMBER ALY1704560
EVENT NUMBER ALY1704561
EVENT NUMBER ALY1704562
EVENT NUMBER ALY1704563
ELHLocal storm report, Dec 12, 1:42 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
142 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 1 NE SHAKERS 42.75N 73.80W
12/12/2017 M1.3 INCH ALBANY NY ASOS
ALBANY INTERNATIONAL AIRPORT (KALB)
&&
EVENT NUMBER ALY1704564
SNDLocal storm report, Dec 12, 2:11 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
211 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW 5 NNE SARATOGA SPRINGS 43.14N 73.74W
12/12/2017 M5.0 INCH SARATOGA NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1704566
SNDLocal storm report, Dec 12, 2:47 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
247 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 1 NNW FORT EDWARD 43.28N 73.59W
12/12/2017 M7.0 INCH WASHINGTON NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1704567
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:34 PM EST | Winter Weather Advisory | ALY | Fulton, Montgomery, Rensselaer, Schoharie, Washington | 23 hr |
Nearby
Wind Advisories in New York, 2017Wind Advisories in Massachusetts, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.